# SDR PNSA010206

- Difficulty date: February 6, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 21,177 hours, 19,921 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2720038001
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: I, A

## Discrepancy

CLIMBING THROUGH 15,000 FT CABIN DOOR WARNING LIGHT ILLUMINATED.  DEPRESSURIZED CABIN AND RETURNED TO BASE.  REPLACED UPPER FORWARD DOOR SWITCH.
